# SDR AALA20071237

- Difficulty date: July 4, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT 32H TO 41H INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT 32H TO 41H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
